# SDR HEER20150430140

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: General aviation
- Aircraft: N412PH
- Make and model: Bell 407
- Aircraft serial: 53862
- Aircraft time: 877 hours
- Engine: Allsn 250C47B
- Engine time: 877 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: M25010354
- Part serial: FAG124174
- Condition: Spalled
- Location: Nr 2
- Part time: 877 hours
- Component: Compressor
- Component part number: 23065593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 4-18-15 DUE TO METAL IN OIL.  COMPRESSOR NR 2 BEARING EXHIBITS SPALLING BALLS AND BROKEN RETAINING RING.  INSTALLED NEW NR 2 BEARING.  PART WILL BE SUBMITTED TO MFG FOR WARRANTY CREDIT.
